MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION ARTISAN MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION ARTISAN MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-8416-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Paralysis (1997)
Date of Event 08/15/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following a spinal cord stimulator (scs) implant procedure, the patient experienced a suspected loss of motor function in the lower extremity.The suspected or known cause of the neurological symptoms is unknown.It is unknown if the physician believes that the event was device related.Nothing happened during the scs implant procedure that may have caused or contributed to the event.The patient underwent a procedure where the scs system was explanted.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-ipg-r-mri, upn: m365sc12320, model: sc-1232, serial: (b)(6), batch: 763263.

Brand Name
ARTISAN MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key20208053
Report Number3006630150-2024-06051
Device Sequence Number6815913
Product Code LGW
UDI-Device Identifier08714729951131
UDI-Public08714729951131
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/27/2026
Device Model NumberSC-8416-70
Device Catalogue NumberSC-8416-70
Device Lot Number7076318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2024
Initial Report FDA Received Date09/12/2024
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale